# SDR YENA2023032000269

- Difficulty date: March 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,432 hours, 1,218 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,432 hours, 1,216 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064503487
- Condition: Failed
- Location: Engine-1
- Part time: 8,449 hours, 2,501 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'ENG 1 BLEED ABNORMAL PRESS ECAM DESCENDING THRU FLT 040.COMPLETED PROCEDURE; REMOVED AND REPLACED ENG #1 HP BLEED VALVE IAW AMM 36-11-51. OP'S CHECK IS GOOD. MX-4 UPDATED. PLACARD REMOVED.'
